# SDR CA151116001

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Faulty
- Location: Prop Control
- Component: Propeller Elect, Dowty, 699018003
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF PEC CAUTION LIGHT ILLUMINATED.  PILOT REJECTED TAKEOFF AND RETURN TO GATE.  MAINTENANCE REPLACE PROP ELECTRONIC CONTROL UNIT.
